American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel. On the factor alpha in Peyre's constant. Math. Comp. 83 (2014) 965-977.
Abstract, references, and article information
View Article: PDF

[2] Reiner Horst. On generalized bisection of $n$-simplices. Math. Comp. 66 (1997) 691-698. MR 1388889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Anwei Liu and Barry Joe. Quality local refinement of tetrahedral meshes based on 8-subtetrahedron subdivision. Math. Comp. 65 (1996) 1183-1200. MR 1348045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Anwei Liu and Barry Joe. On the shape of tetrahedra from bisection . Math. Comp. 63 (1994) 141-154. MR 1240660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Matthew A. Grayson. The orbit space of a Kleinian group: Riley's modest example . Math. Comp. 40 (1983) 633-646. MR 689478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Andrew Adler. On the bisection method for triangles . Math. Comp. 40 (1983) 571-574. MR 689473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Riley. Applications of a computer implementation of Poincar\'e's theorem on fundamental polyhedra . Math. Comp. 40 (1983) 607-632. MR 689477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1